# SDR 20010212SG014

- Difficulty date: December 14, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N453LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2551 - BIL - THE CABIN DOOR WARNING LIGHT CAME ON AT 19,000 FEET AT 6 PSID CABIN PRESSURE DURING CRUISE.  CREW STARTED DESCENDING AND LIGHT WENT OUT AT 5.5 PSID.  CREW LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE PERFORMED PRESSURIZATION GROUND CHECK TO 6.0 PSID, DOOR AND SHOOT BOLT LATCH RIGGING WAS CHECKED, NO DEFECTS NOTED.  (M)
